# SDR ASAA2016122519143

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 33,250 hours, 10,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT LEFT FORWARD OVERWING EXIT HAS MULTIPLE LAMPS INOPERATIVE, ALSO AT LEFT AFT OVERWING EXIT AND EMERGENCY LIGHT EXIT LOCATOR SIGN AT R-2 DOOR.  ACFT GROUNDED. REPLACED THE LAMPS AND TESTED IAW AMM 33-51-01-960-801.  OPS NORMAL.
